# SDR DALA2025072305539

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,039 hours, 28,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1094621) CORROSION ON RH FITTINGS ABOVE STRINGER STA 727A, 727B, 727D, 727F, 727H, 747, 787, RBL 13 AT AFT CARGO COMPARTMENT. TIE TRACK (FLOOR STRINGER) RBL 13 BTW STA 727A TO 887 WAS REPLACED PER B737-800 SRM 51-40-02-OG PAR 7 AND PAR 9 AND DWG. 146A7501 REV. A.
